# SDR 2011FA0000072

- Difficulty date: January 22, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N911RX
- Make and model: Beech B200
- Aircraft serial: BB1425
- Aircraft time: 5,117 hours
- Engine: Pwa PT6A45
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Leaking
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL-OUT AND AFTER UTILIZING BETA OR DISCING TO SLOW THE ACFT DOWN TO TAXI SPEEDS, I SWITCHED TO WHEEL BRAKING AND THERE WAS NO PRESSURE ON THE LT SIDE.  GROUND CONTROL WAS ABLE TO CLEAR ME TO THE SIGNATURE RAMP AREA WITHOUT REQUIRING A FULL-STOP AFTER CLEARING THE RUNWAY, SO I KEPT THE ACFT MOVING TOWARDS THE RAMP.  PRIOR TO ENTERING THE RAMP AREA, UTILIZED THE ACFT PARKING BRAKE WITH A LITTLE REVERSE TO STOP THE ACFT.  THEN PROCEEDED FWD ABOUT 100 FT INTO THE RAMP AREA TO CLEAR THE REMAINING TAXI AREA AND ACCESS ROAD AND STOPPED THE ACFT IN THE MIDDLE OF THE RAMP AND SHUTDOWN.  WOULD BE UNABLE TO PARK THE ACFT AS THE MARSHALLER DESIRED DUE TO THE BRAKING ISSUE.  AFTER SHUTDOWN, I SPOKE WITH THE MARSHALLER TO EXPLAIN WHY I COULDN'T COMPLY WITH HIS DIRECTIONS AND INFORMED HIM THAT WE WOULD NEED TO TOW THE ACFT INTO A PARKING POSITION AFTER OUR PATIENT WAS ON THE WAY TO THE HOSPITAL.
